MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI OMNI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI OMNI VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000ME
Health Effect - Clinical Code Pain (1994)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the device is analyzed, a follow-up report will be sent with the findings.
 
Event or Problem Description
Kiwi breaks up during delivery the cup part was caught on the child's head (the child was not born yet) and the hose+ handle was left in the hand of the leader in the middle of the operation.The removal of the cup was painful and painful birth for the baby while the vacuum was in the cup while the hose and the handle were removed.The operation was not difficult (it did not have to be exceptionally hard).With a new cup, the child was born without problems.
 
Additional Manufacturer Narrative
We have completed our investigation into the stated complaint and can confirm that for the returned device the cable was detached from the cup.A portion of the plastic that the cable connects to in the cup was visible in the loop of the cable indicating that excessive force may have been applied during pull.When the device breaks in such fashion; it will lose vacuum and the cup will detach from the head.Attachment: (b)(4).
 
Event or Problem Description
Kiwi breaks up during of delivery.The cup part was caught on the child's head (the child was not born yet) and the hose + handle was left in the hand of the leader in the middle of the operation.The removal of the cup was a painful and painful birth for the baby while the vacuum was in the cup while the hose and the handle were removed.The operation was not difficult (it did not have to be exceptionally hard).With a new cup, the child was born without problems.

Brand Name
KIWI OMNI VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key7106744
Report Number1722684-2017-00005
Device Sequence Number1156716
Product Code HDB
UDI-Device Identifier00814247020635
UDI-Public00814247020635
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2018
Device Model NumberVAC-6000ME
Device Lot Number161479
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 DA